# SDR UIEA2019021103178

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,137 hours, 19,224 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 2( PERFORMED FIM 21-31 FT 810 BITE #2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-00 NO FAULTS ARE DETECTED  )
